Open Access
Translator Disclaimer
December, 1977 Source Coding Theorems for Stationary, Continuous-time Stochastic Processes
Michael B. Pursley, Robert M. Gray
Ann. Probab. 5(6): 966-986 (December, 1977). DOI: 10.1214/aop/1176995664

Abstract

New results are presented on the problem of source coding subject to a fidelity criterion for stationary, measurable, continuous-time stochastic processes. The main result is established without an ergodicity requirement and for quite general reproduction alphabets. This is then specialized to ergodic sources to prove a coding theorem for ergodic continuous-time sources. The approach is to obtain coding theorems for continuous-time sources from the coding theorem for nonergodic discrete-time sources.

Citation

Download Citation

Michael B. Pursley. Robert M. Gray. "Source Coding Theorems for Stationary, Continuous-time Stochastic Processes." Ann. Probab. 5 (6) 966 - 986, December, 1977. https://doi.org/10.1214/aop/1176995664

Information

Published: December, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0369.94014
MathSciNet: MR689215
Digital Object Identifier: 10.1214/aop/1176995664

Subjects:
Primary: 94A15
Secondary: 60G10, 60G35, 94A05

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.5 • No. 6 • December, 1977
Back to Top